RESPIRONICS, INC. BIPAP A40; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Back to Search Results |
| Model Number |
1116156 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The capa process identified complaints not being created for quality issues found during third party servicing.Based on a review of records impacted by the identified issue, it was determined that this record needed to be corrected and is now being submitted accordingly.
Event or Problem Description
A bipap a40 device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During evaluation, no foam particles were noted in the airpath, yet foam degradation was noted.Additionally, the patient¿s complaint was confirmed, and the device was corrected.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
Additional Manufacturer Narrative
The manufacturer previously received information of a bipap a40 device returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service center, the device was visually inspected and observed damaged foam.Additionally, the device was scrapped.Please note that following further review of device evaluation performed by the third-party service center it was determined that no foam degradation was identified within the device.Analysis of past events has not indicated an adverse event has occurred due to the reported allegation or would be likely to recur if the product allegation was to recur.In addition, a review of the risk file indicates the potential for a serious adverse event occurring as a result of this incident is unlikely.This event is not reportable under fda 21 cfr part 803 as it does not meet the criteria for a death, serious injury and/or reportable product malfunction.